Jump to content

Stopping microgram suddenly?


sarey

Recommended Posts

I really don't want to be on this BC pill anymore, purely because of the risks and side effects which COULD be making my current state of health the way it is or worse.

 

Can you just stop or do you need to see your doc first?

 

Cuz that'll take like a few days, or more.

Link to comment
Share on other sites

Well, finish this pack and don't start the next.

I don't see the reason for having to consult your doc for going off the pill. I've never.

 

The only thing I would suggest is if it is causing you severe health problems that require a doctor's attention.

 

But aside from that, if you just want to stop..then stop taking them. And if you're using it as birth control, make sure you have alternate plans.

Link to comment
Share on other sites

I was on them for my painful heavy irregular periods, only been on them for a month and a bit, so I don't know.

 

The one thing I was worried about and still am is the risk of high blood pressure, and from the symptoms, I seem to be experiencing quite a few of them, and I have had a reading of a bit of ahigh blood pressure recently, so I'll go see my doc and ask to get it taken and if it's high - bye bye BC if it's not - still bye bye BC lol.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...